# SDR ABXA20241211251

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 90,659 hours, 31,384 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

AFTER DE-ICE APU WOULD NOT PRODUCE ENOUGH AIR FOR START AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . AND DEFERRED APU IAW MEL ABX-49-11-1A   AC REMAINS NO ETOPS . AC WAS RETURNED TO SERVICE .
